MathSciNet Relay Station
MathSciNet bibliographic data
MR1039425 (91i:58046) 58F05 (53C15 58D27 58E05)
McDuff, Dusa Elliptic methods in symplectic geometry. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 311–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement